Jump to content

Photo

On The 9Th Day Bp Started To Burn Like Crazy! Need Help!

bp burns burning regimen

5 replies to this topic

#1 Valerie91

Valerie91

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 1
About Me
  • Joined: 01-February 14

Posted 06 March 2014 - 05:09 AM

So everything was just great in my 1st week on the Regimen. BUT yesterday night (9th day) after my evening application as soon as I put BP on my face it started to hurt and burn my skin so much! I mean it was really painful and similar thing happened today after the morning application. For the record it didn't happen in the 1st week.. maybe it's because I use BP two times a day now? 
Do you guys know what might be happening here? Should i continue as planned or skip a few evening applications? What should I do? I need your help...

 

 

p.s. btw today this burning feeling subsided after about 10-15 mins, and then came back after I moisturized...isn't that weird?


Edited by Valerie91, 06 March 2014 - 05:28 AM.


#2 AlexZero2014

AlexZero2014

    Junior Member

  • Members
  • Posts & Likes
    Posts: 27
    Likes: 10
About Me
  • Gender:Male
  • Location:Cali
  • Interests:-Working Out
    -Enjoying Life
    -Meeting New People
    -3DS
  • Joined: 12-December 13

Achievements

     

Posted 06 March 2014 - 05:33 AM

It's going to sting for a bit, but if it's burning like crazy and won't stop even after you have used the Moisturizer for the last step then you're either putting on way too much BP or you're rubbing too much when you're applying it.

Just put a small dab on each side of you're face and gently spread it at least 4 times with you're finger and just let it dry out on it's own.



 



#3 Valerie91

Valerie91

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 1
About Me
  • Joined: 01-February 14

Posted 06 March 2014 - 05:46 AM

Thank you! I thought it probably was too much/too fast BP for now.



#4 underneath32

underneath32

    Member

  • Site Watch
  • Posts & Likes
    Posts: 200
    Likes: 67
About Me
  • Gender:Male
  • Interests:I have realized that the past and future are real illusions, that they exist in the present, which is what there is and all there is - Alan Watts
  • Joined: 31-March 13

Posted 06 March 2014 - 06:50 AM

This is normal. In the beginning stages of the regime, you skin will be fine one day then go mental the next. You can always reduce the amount of BP used if its not tolerable to start with, then very slowly increase the amount. Your skin takes a while before it adjusts to a foreign substance and this is likely what is happening. Its completely normal that your skin may flare up after you apply moisturiser also, however the more gentle you are the less you are going to aggravate your skin. I recommend also try waiting a little longer between applying BP and moisturiser to ensure your skin has time to absorb and settle before the next application. Also if you are experiencing burning in the mornings it may be best to do the regime first thing in order to give your skin time to settle before heading out. 

 

Be consistent, follow the steps very carefully and your skin will respond. All the best.



#5 Valerie91

Valerie91

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 1
About Me
  • Joined: 01-February 14

Posted 06 March 2014 - 07:03 AM

Thanks for your help! :)



#6 Valerie91

Valerie91

    New Member

  • Members
  • Posts & Likes
    Posts: 19
    Likes: 1
About Me
  • Joined: 01-February 14

Posted 07 March 2014 - 08:10 AM

Quick update on the situation:

 

Since the stinging pain was unbearable yesterday I washed off everything (around afternoon) with my tea tree cleansing soap, then sprayed my face with thermal water a few times and applied moisturizer for the rest of the day.

 

I also decided to skip evening BP treatment that day as I figured I need to give my skin some rest. 

This morning I returned to BP but now using 1/4 pump again and will increase veeeryyy gradually to not repeat my own mistakes. Today I haven't experienced that strong stinging anymore.. even though it's still itchy and I know it will be that way for some days/weeks...but at least the pain subsided.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users